# SDR DALA2025093007102

- Difficulty date: September 29, 2025
- Submitted: September 30, 2025
- Operation: Air carrier
- Aircraft: N821NW
- Make and model: Airbus A330-323
- Aircraft serial: 0865
- Aircraft time: 80,162 hours, 10,452 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOOLING DAMAGE - FWD SIDE OF FRAME 62 @ STR P4. CORRECTIVE ACTION: REPAIRED PER ERA 29063-14 REV. ORIG. (1224966)
